Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Does third time recurrance of Hepatitis B cause death?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I had suffered from Hepatitis B twice , i have read in some of the internet postings which states that third time Hepatitis B attack will cause death and no remedy for it. Not sure whether this is true or not. Second thing is that I have heard people saying that eating betel nut will cause Hepatitis B. I eat betel nut a tea spoon daily after dinner, shoud I stop eating betel nut???? also I have smoking habit (2 cigarettes a day). Will smoking cause Hepatitis B because I have heard people saying smoking also causes Hepatitis B.
Posted Fri, 14 Mar 2014 in Liver and Gall Bladder
Answered by Dr. Raju A.T 2 days later
Brief Answer: Not true Detailed Answer: Hi, Thanks for your query. No, its not true that third time hepatitis causes death. Also beetle nut does not cause hepatitis, though avoiding it is a better option and healthy too. Smoking too does nt cause hepatitis but can worsen the existing conditions. Do try and stop beetle nut chewing and smoking. Wish you good health. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor